Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 331, NWS Fort Worth, TX

May 21, 2011Coryell County, Lampasas County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 21, 2011, 9:28 PM CDT for Coryell County, Lampasas County, Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2011, 9:28 PM CDT (02:28 UTC)
Expired
May 21, 2011, 10:30 PM CDT
In force
62 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Coryell County, TX, Lampasas County, TX

The radar

The Ft Hood radar (KGRK), 105 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3908 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3908 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
3.2
Supercell composite
16.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

365 
WUUS54 KFWD 220228
SVRFWD
TXC099-281-220330-
/O.NEW.KFWD.SV.W.0331.110522T0228Z-110522T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
928 PM CDT SAT MAY 21 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CORYELL COUNTY IN NORTH CENTRAL TEXAS...
  LAMPASAS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1030 PM CDT

* AT 928 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED 18 MILES SOUTHWEST OF      
  EVANT OR NEAR LOMETA...AND MOVING EAST AT 40 MPH.  ANOTHER SEVERE  
  STORM WAS JUST EAST OF EVANT.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EVANT AROUND 940 PM...
  FORT GATES AROUND 1020 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3124 9856 3143 9825 3171 9771 3170 9768
      3147 9752 3118 9800 3103 9845 3106 9849
      3109 9847 3111 9848 3110 9853 3112 9855
      3116 9853 3119 9857
TIME...MOT...LOC 0228Z 278DEG 34KT 3129 9831

$$


DUNN
2 follow-up statements
711 
WWUS54 KFWD 220243
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
943 PM CDT SAT MAY 21 2011

TXC099-281-220330-
/O.CON.KFWD.SV.W.0331.000000T0000Z-110522T0330Z/
LAMPASAS TX-CORYELL TX-
943 PM CDT SAT MAY 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CORYELL AND LAMPASAS COUNTIES...

AT 942 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE.  THIS STORM WAS LOCATED 8 MILES NORTHEAST OF
LOMETA...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  EVANT AROUND 950 PM CDT...

LAT...LON 3130 9844 3143 9825 3157 9798 3170 9771
      3170 9768 3147 9752 3118 9800 3107 9836
TIME...MOT...LOC 0242Z 278DEG 30KT 3128 9827

$$
173 
WWUS54 KFWD 220300
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1000 PM CDT SAT MAY 21 2011

TXC099-281-220330-
/O.CON.KFWD.SV.W.0331.000000T0000Z-110522T0330Z/
LAMPASAS TX-CORYELL TX-
1000 PM CDT SAT MAY 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR WEST CENTRAL CORYELL AND LAMPASAS COUNTIES...

AT 1000 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE.  THIS STORM WAS LOCATED OVER CENTRAL LAMPASAS
COUNTY...MOVING EAST AT 25 MPH.


LAT...LON 3130 9844 3143 9825 3147 9817 3138 9767
      3118 9800 3109 9828
TIME...MOT...LOC 0300Z 283DEG 21KT 3125 9819

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 6:34 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, May 21, 6:34 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
634 PM CDT SAT MAY 21 2011

.AVIATION...
CONVECTION HAS BEEN FOCUSED SOUTH OF TARRANT-DALLAS COUNTY
TERMINALS. KACT A DIFFERENT STORY AS SEVERE STORMS HAVE BEEN
APPROACHING FROM THE WEST DURING THE PAST FEW HOURS. -RA AND
ASSOCIATED COOLING ALREADY OCCURRING HERE AND COULD BE HELPING TO
STABILIZE ATMOSPHERE SOME...BUT WILL INCLUDE A TEMPO FOR TS
THROUGH 02Z WITH ANTICIPATION OF ADDITIONAL DEVELOPMENT FURTHER
WEST TO HOLD TOGETHER LONG ENOUGH TO AFFECT AIRPORT.

IFR CONDS LOOK TO DEVELOP AGAIN OVERNIGHT...HOWEVER AT THIS TIME
DO NOT EXPECT RECURRENCE WIDESPREAD DENSE FOG. CIGS SHOULD IMPROVE
TO MVFR MID-LATE MORNING WITH THE POSSIBILITY OF SCATTERING OUT
DURING THE AFTERNOON HOURS. INCLUDED CB FOR DFW IN EXTENDED TAF
PERIOD BASED ON EXPECTED DRYLINE DEVELOPMENT TOMORROW EVENING.

30

&&

.PREV DISCUSSION... /ISSUED 328 PM CDT SAT MAY 21 2011/

THIS AFTERNOON AND THIS EVENING...TSTM ACTIVITY CONTINUES TO
DEVELOP ALONG THE DRYLINE NEAR HAMILTON/MILLS COUNTY THIS
AFTERNOON. CUMULUS CONTINUES TO DEVELOP ALONG THE DRYLINE FURTHER
NORTH TOWARDS THE METROPLEX WHICH INDICATES THAT EARLIER
ASSUMPTIONS ABOUT THE PLACEMENT OF DEEPER GULF MOISTURE WERE
WRONG. LARGE SCALE SUPPORT IS STILL LACKING...AND WEAK LARGE SCALE
FORCING FOR SUBSIDENCE MAY CONTINUE TO BE A LIMITING FACTOR FOR
TSTM COVERAGE THIS AFTERNOON. HOWEVER AT THIS TIME ANY LARGE SCALE
SUBSIDENCE SEEMS TO BE HAVING LITTLE EFFECT ON CONVECTIVE
INITIATION ALONG THE DRYLINE...SO WOULD EXPECT STORMS TO CONTINUE
TO DEVELOP FOR THE REMAINDER OF THE AFTERNOON HRS. A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT ALONG THE DRYLINE THROUGH 9
PM CDT. IF CONVECTION CONTINUES TO DEVELOP NORTH ON THE DRYLINE
THE WATCH WILL LIKELY BE EXTENDED IN AERIAL COVERAGE WITHIN THE
NEXT COUPLE OF HOURS. THE SUBTROPICAL JET ALOFT COMBINED WITH A
VERY UNSTABLE AIRMASS WILL SUPPORT AN ORGANIZED CONVECTIVE MODE
THIS AFTERNOON. STORMS WILL LIKELY BE SUPERCELLS TO START OFF AND
MAY GROW UPSCALE INTO A LINEAR MCS ASSUMING CONVECTION CONTINUES
TO DEVELOP ALONG MUCH THE DRYLINE ALL AFTERNOON. VERY LARGE HAIL
AND DAMAGING WINDS WILL BE POSSIBLE WITH ANY STORM THAT DEVELOPS
THIS AFTERNOON AND THIS EVENING. ANY DISCRETE SUPERCELL WILL HAVE
AN ATTENDANT TORNADO THREAT THROUGH SUNSET.

EXPECT CONVECTION TO DIMINISH FAIRLY QUICKLY AFTER SUNSET AS LARGE
SCALE FORCING WILL NOT SUPPORT ADDITIONAL CONVECTIVE DEVELOPMENT
IN THE ABSENCE OF STRONG HEATING. A NOTABLE EXCEPTION IS ANY WELL
ORGANIZED LINEAR MCS WILL LIKELY CONTINUE TO THRIVE AS THE
INCREASE IN LOW LEVEL WINDS ASSOCIATED WITH THE LOW LEVEL JET
AFTER SUNSET WILL HELP TO SUSTAIN A COLD POOL DRIVEN CONVECTIVE
SYSTEM.

SUNDAY AND SUNDAY NIGHT...A WEAK UPPER LEVEL DISTURBANCE IS
EXPECTED TO TRANSLATE EAST OVER THE DRYLINE IN NORTH CENTRAL TX
DURING THE AFTERNOON HRS. A MOIST AND VERY UNSTABLE AIRMASS WILL
REMAIN IN PLACE EAST OF THE DRYLINE. MODEL GUIDANCE REMAINS VERY
CONSISTENT IN DEVELOPING STRONG CONVECTION IN NORTH CENTRAL TX
SUNDAY AFTERNOON. CONVECTION IS EXPECTED TO ORGANIZE INTO AN MCS
QUICKLY AFTER INITIATION AND THEN PROPAGATE SOUTHEAST INTO NORTH
TX LATE SUNDAY AFTERNOON AND INTO THE EVENING HRS. LARGE HAIL AND
DAMAGING STRAIGHT LINE WINDS WILL BE THE PRIMARY SEVERE WEATHER
HAZARDS ASSOCIATED WITH THIS MCS.

THE UPCOMING WORK WEEK...MADE LITTLE IN THE WAY OF CHANGES TO THE
FORECAST BEYOND TOMORROW. EXPECT THAT ANY REMNANT OUTFLOW FROM
SUNDAY NIGHTS CONVECTION WILL PLAY AN IMPORTANT ROLE IN CONVECTIVE
REDEVELOPMENT ON MONDAY AND HAVE MAINTAINED THE BROAD BRUSHED 20
POPS FROM PREVIOUS FORECAST. THE DRYLINE WILL LIKELY BE ACTIVE
ONCE AGAIN ON TUESDAY WITH SUPPORTIVE WIND SHEAR PROFILES FOR
SUPERCELL THUNDERSTORMS. LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES WILL ALL BE POSSIBLE WITH STORMS ON TUESDAY. ON
WEDNESDAY...SHOULD SEE TSTMS DEVELOP IN THE AFTERNOON ALONG A WEAK
COLD FRONT MOVING SOUTHEAST THRU THE AREA...MAINTAINED POPS OVER
THE SOUTHEASTERN HALF OF THE CWA FOR NOW BASED ON THE EXPECTED
POSITION OF THE FRONT WEDNESDAY AFTERNOON.

THE END OF THE WEEK LOOKS TO REMAIN DRY FOR NOW AS UPPER LEVEL
RIDGING BUILDS BACK OVER NORTH TX. THE PASSAGE OF THE COLD FRONT
ON WEDNESDAY SHOULD SCOUR DEEPER GULF MOISTURE OUT OF THE REGION
MAKING AFTERNOON ISOLATED TSTM ACTIVITY LESS LIKELY.

CAVANAUGH

 &&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  74  90  69  89  73 /  20  30  50  20  10
WACO, TX              74  91  73  90  74 /  30  10  30  20  10
PARIS, TX             71  86  69  86  70 /  30  10  50  20  10
DENTON, TX            72  90  68  87  70 /  20  30  50  20  20
MCKINNEY, TX          71  88  68  86  71 /  20  20  50  20  10
DALLAS, TX            74  90  70  89  73 /  20  20  50  20  10
TERRELL, TX           73  88  71  88  72 /  30  10  50  20  10
CORSICANA, TX         73  90  72  89  72 /  30  10  30  20  10
TEMPLE, TX            74  90  72  89  73 /  30  10  20  20  10
MINERAL WELLS, TX     69  91  68  89  67 /  10  40  60  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

30/58
Hazardous weather outlook, May 21, 3:39 PM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
339 PM CDT SAT MAY 21 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
339 PM CDT SAT MAY 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS EAST OF A BOWIE TO MINERAL
WELLS AND COMANCHE LINE THIS AFTERNOON AND THIS EVENING. SOME OF
THE STORMS MAY BE SEVERE AND THE BEST POTENTIAL FOR SEVERE STORMS
WILL BE SOUTH OF INTERSTATE 20. LARGE HAIL AND STRONG WINDS ARE
THE MAIN THREATS BUT AN ISOLATED TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ON SUNDAY...A COMPLEX OF THUNDERSTORMS WILL LIKELY AFFECT A LARGE
PORTION OF NORTH TEXAS. THE HIGHEST THUNDERSTORM CHANCES ARE
ACROSS THE NORTHERN TWO-THIRDS OF NORTH TEXAS. SEVERE WEATHER CAN
BE EXPECTED WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS.

LOW CHANCES FOR STORMS AND SEVERE WEATHER WILL CONTINUE MONDAY
THROUGH WEDNESDAY ACROSS VARYING PARTS OF NORTH TEXAS. ISOLATED
TORNADOES WILL BE POSSIBLE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUESTED THIS AFTERNOON AND
EVENING...ESPECIALLY SOUTH OF INTERSTATE 20.

82/JLD

In the hours before

Local storm report, May 21, 6:45 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CDT SAT MAY 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             6 N COPPERAS COVE       31.22N  97.92W
05/21/2011  E0.88 INCH       CORYELL            TX   AMATEUR RADIO
Local storm report, May 21, 7:47 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
747 PM CDT SAT MAY 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             GATESVILLE              31.43N  97.75W
05/21/2011  E0.75 INCH       CORYELL            TX   AMATEUR RADIO
Local storm report, May 21, 7:53 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
753 PM CDT SAT MAY 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     HAIL             GATESVILLE              31.43N  97.75W
05/21/2011  E1.75 INCH       CORYELL            TX   BROADCAST MEDIA
Local storm report, May 21, 7:56 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
756 PM CDT SAT MAY 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             9 NE COPPERAS COVE      31.22N  97.81W
05/21/2011  E2.50 INCH       CORYELL            TX   BROADCAST MEDIA
Local storm report, May 21, 8:56 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
856 PM CDT SAT MAY 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             CARADAN                 31.55N  98.48W
05/21/2011  E1.75 INCH       MILLS              TX   LAW ENFORCEMENT
Special weather statement, May 21, 8:58 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
858 PM CDT SAT MAY 21 2011

TXZ142-143-220230-
HAMILTON TX-MILLS TX-
858 PM CDT SAT MAY 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  HAMILTON COUNTY
  MILLS COUNTY

AT 857 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR GOLDTHWAITE TO
HAMILTON...MOVING EAST AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GOLDTHWAITE AND HAMILTON.

NICKEL-SIZED HAIL CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3162 9877 3169 9876 3172 9849 3168 9846
      3183 9818 3185 9816 3191 9821 3201 9802
      3168 9777 3123 9856 3127 9863 3131 9860
      3131 9865 3136 9866 3135 9871 3143 9873
      3137 9877 3141 9877 3144 9896 3147 9900
TIME...MOT...LOC 0157Z 254DEG 20KT 3157 9826

DUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:33 PM CDTSevere Thunderstorm WarningFWDCoryell42 min
May 21, 8:58 PM CDTSpecial Weather StatementFWDHamilton, Mills32 min
May 21, 9:04 PM CDTSevere Thunderstorm WarningFWDMills46 min
May 21, 10:21 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas54 min
May 21, 10:22 PM CDTSpecial Weather StatementFWDMcLennan23 min
May 21, 10:46 PM CDTTornado WarningFWDLampasas44 min
May 21, 11:14 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas46 min
May 21, 11:56 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas64 min
May 22, 1:07 AM CDTFlash Flood WarningFWDLampasas113 min
May 22, 1:30 AM CDTAreal Flood AdvisoryFWDCoryell2 hr
May 22, 4:11 PM CDTSevere Thunderstorm WarningFWDMontague64 min
May 22, 4:52 PM CDTSevere Thunderstorm WarningFWDJack, Young53 min
May 22, 5:12 PM CDTSevere Thunderstorm WarningFWDCooke, Montague63 min
May 22, 5:32 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens58 min
May 22, 5:36 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens54 min
May 22, 5:42 PM CDTTornado WarningFWDJack, Wise48 min
May 22, 5:47 PM CDTSevere Thunderstorm WarningFWDJack, Young58 min
May 22, 5:54 PM CDTSevere Thunderstorm WarningFWDComanche66 min
May 22, 6:11 PM CDTSevere Thunderstorm WarningFWDCooke49 min
May 22, 6:19 PM CDTSevere Thunderstorm WarningFWDMontague56 min
May 22, 6:23 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens67 min
May 22, 6:25 PM CDTTornado WarningFWDJack, Wise50 min
May 22, 6:39 PM CDTSevere Thunderstorm WarningFWDJack, Young66 min
May 22, 6:56 PM CDTSevere Thunderstorm WarningFWDComanche64 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.